# SDR ASOA2014051310491

- Difficulty date: May 9, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 27,394 hours, 19,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IAW EO 700-25-0166.  R & R MEGAPHONE IAW AMM 25-60-00.
